Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2017: 0.67

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 17, Issue 2

Issues

Defect relation for rational functions as targets

Katsutoshi Yamanoi
  • Research Institute for Mathematical Sciences, Kyoto University, Oiwake-cho, Sakyo-ku, Kyoto, 606-8502, Japan.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2005-07-27 | DOI: https://doi.org/10.1515/form.2005.17.2.169

Abstract

The second main theorem in Nevanlinna theory is proved when targets are rational functions. We use Ahlfors’ theory of covering surfaces for a proof.

About the article

Published Online: 2005-07-27

Published in Print: 2005-03-11


Citation Information: Forum Mathematicum, Volume 17, Issue 2, Pages 169–189, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2005.17.2.169.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Katsutoshi Yamanoi
Acta Mathematica, 2004, Volume 192, Number 2, Page 225

Comments (0)

Please log in or register to comment.
Log in